# SDR EPUA20160728001

- Difficulty date: July 28, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Aircraft time: 45,626 hours, 43,607 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF LEFT AND RIGHT SYSTEM MAIN FUEL TANK WING STATION 124 TO 130 FOR VIA X-RAY INSPECTION, CORROSION PITS WERE NOTED AT WING STATION 126 ON BOTH THE LEFT AND RIGHT WINGS AT STRINGER K.  DEFECTS WERE REPAIRED IAW HAWKER BEECHCRAFT FIELD REPAIR FR-UC-24-1851 R1.
